# SDR E4EB20151213012

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 56112806
- Condition: Corroded
- Location: Rt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD LE, OTBD SECTION LOWER SKIN HAS INTERGRANULAR CORROSION AT XS 250.089.  REPAIR ACTION ACCOMPLISHED IAW EA 008-5710-38-A6018.
